MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GENESIS II C/R ARTICULAR INSERT SZ 3-4 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

SMITH & NEPHEW, INC. GENESIS II C/R ARTICULAR INSERT SZ 3-4 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Catalog Number 71420490
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/11/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a surgery was delayed by more than 30 minutes due to an insert that would not lock into the tibial baseplate.Another insert was used to complete the surgery.
 
Additional Manufacturer Narrative
Further information was received that indicated the delay in surgery was not greater than 30 minutes.Therefore, this report was submitted in error.No further actions are required.Please disregard this mdr.

Brand Name
GENESIS II C/R ARTICULAR INSERT SZ 3-4 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6553909
Report Number1020279-2017-00327
Device Sequence Number11015518
Product Code JWH
UDI-Device Identifier03596010207890
UDI-Public03596010207890
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K951987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/01/2026
Device Catalogue Number71420490
Device Lot Number16KM01040
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/11/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/09/2017
Supplement Report FDA Received Date05/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;